Alifanov, O, Beilina, L, Nho Hao, D et al. (24 more authors) (2020) In celebration of the 75th birthday of Professor Anatoly Yagola. Journal of Inverse and Ill-posed Problems, 28 (5). pp. 617-619. ISSN 0928-0219
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 Walter de Gruyter GmbH, Berlin/Boston. This is an author produced version of an editorial published in Journal of Inverse and Ill-posed Problems. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Aug 2021 13:05 |
Last Modified: | 30 Oct 2021 00:39 |
Status: | Published |
Publisher: | De Gruyter |
Identification Number: | 10.1515/jiip-2020-0134 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:177169 |